# SDR DALA13035640951

- Difficulty date: June 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4L AT BS 1437 IN AFT ACCESSORY COMPARTMENT.  CRACKED LONGERON WAS REMOVED, NEW LONGERON SECTION WAS DRILLER AND ADJUSTED IAW SRM 51-10-4, REPAIR SPLICE WAS FABRICATED, TRIMMED AND DRILLED, REPAIR PARTS WERE INSTALLED IAW SRM 53-02, FIG 18.
